Existence and regularity for semilinear parabolic evolution equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 4, p. 593-676
@article{ASNSP_1984_4_11_4_593_0,
     author = {Amann, Herbert},
     title = {Existence and regularity for semilinear parabolic evolution equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {4},
     year = {1984},
     pages = {593-676},
     zbl = {0625.35045},
     mrnumber = {808425},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_4_593_0}
}
Amann, Herbert. Existence and regularity for semilinear parabolic evolution equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 4, pp. 593-676. http://www.numdam.org/item/ASNSP_1984_4_11_4_593_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[2] S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math., 15 (1962), pp. 119-147. | MR 147774 | Zbl 0109.32701

[3] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, II, Comm. Pure Appl. Math., 12 (1959), pp. 623-727 and 17 (1964), pp. 35-92. | MR 162050 | Zbl 0093.10401

[4] H. Amann, Periodic solutions of semilinear parabolic equations, in « Nonlinear Analysis: A Collection of Papers in Honour of Erich H. Rothe », edited by L. Cesari, R. Kannan, H. F. Weinberger, Academic Press, New York, 1978, pp. 1-29. | MR 499089 | Zbl 0464.35050

[5] H. Amann, Gewöhnliche Differentialgleichungen, W. de Gruyter, Berlin, 1983. | MR 713040

[6] H. Amann, Parabolic evolution equations with nonlinear boundary conditions, Proc. AMS Summer Inst. Nonl. Funct. Anal., Berkeley, 1983, to appear. | MR 932367 | Zbl 0611.35043

[7] P. Acquistapace - B. Terreni, On the abstract nonautonomous Cauchy problem in the case of constant domains, Ann. Mat. Pura Appl., to appear. | MR 815156 | Zbl 0579.34001

[8] P. Acquistapace - B. Terreni, Some existence and regularity results for abstract nonautonomous parabolic equations, J. Math. Anal. Appl., 99 (1984), pp. 9-64. | MR 732703 | Zbl 0555.34051

[9] J. Bergh - J. Loefstroem, Interpolation Spaces. An Introduction, Springer-Verlag, Berlin, 1976. | MR 482275 | Zbl 0344.46071

[10] N.P. Bhatia - O. Hajek, Local Semi-Dynamical Systems, Lecture Notes in Mathematics, no. 90, Springer-Verlag, Berlin, 1969. | MR 251328 | Zbl 0176.39102

[11] F.E. Browder, On the spectral theory of elliptic operators, I, Math. Ann., 142 (1961), pp. 22-130. | MR 209909 | Zbl 0104.07502

[12] P.L. Butzer - H. Berens, Semi-Groups of Operators and Approximation, Springer-Verlag, Berlin, 1967. | MR 230022 | Zbl 0164.43702

[13] S. Campanato, Generation of analytic semigroups by elliptic operators of second order in Hölder spaces, Ann. Scuola Norm. Sup. Pisa, 8 (1981), pp. 495-512. | Numdam | MR 634859 | Zbl 0475.35039

[14] G. Da Prato, Abstract differential equations, maximal regularity and linearization, preprint, Scuola Norm. Sup. Pisa, 1983. | MR 843572

[15] G. Da Prato - P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationelles, J. Math. Pures Appl., 54 (1975), pp. 305-387. | MR 442749 | Zbl 0315.47009

[16] G. Da Prato - P. Grisvard, Equations d'évolution abstraites non lineaires de type parabolic, Ann. Mat. Pura Appl., (IV), 120 (1979), pp. 329-396. | MR 551075 | Zbl 0471.35036

[17] G. Da Prato - P. Grisvard, Maximal regularity for evolution equations by interpolation and extrapolation, preprint, Scuola Norm. Sup. Pisa, 1982. | MR 757990

[18] G. Da Prato - E. Sinestrari, Hölder regularity for nonautonomous abstract parabolic equations, Israel J. Math., 42 (1982), pp. 1-19. | MR 687930 | Zbl 0495.47031

[19] E.B. Davies, One-Parameter Semigroups, Academic Press, London, 1980. | MR 591851 | Zbl 0457.47030

[20] H.O. Fattorini, The Cauchy Problem, Addison-Wesley, Reading, Mass., 1983. | MR 692768

[21] A. Friedman, Partial Differential Equations, Holt, Rinehard and Winston, New York, 1969. | MR 445088 | Zbl 0224.35002

[22] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1964. | MR 181836 | Zbl 0144.34903

[23] P. Grisvard, Équations différentielles abstraites, Ann. Scient. Éc. Norm. Sup., Sér. 4, 2 (1969), pp. 311-395. | Numdam | MR 270209 | Zbl 0193.43502

[24] A. Haraux, Nonlinear Evolution Equations. Global Behaviour of Solutions, Lecture Notes in Math., no. 841, Springer-Verlag, Berlin, 1981. | MR 610796 | Zbl 0461.35002

[25] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., no. 840, Springer-Verlag, Berlin, 1981. | MR 610244 | Zbl 0456.35001

[26] T. Kato - H. Tanabe, On the abstract evolution equation, Osaka Math. J., 14 (1962), pp. 107-133. | MR 140954 | Zbl 0106.09302

[27] H. Kielhoefer, Halbgruppen und semilineare Anfangs-Randwertprobleme, Manuscripta Math., 12 (1974), pp. 121-152. | MR 344681 | Zbl 0276.35059

[28] H. Kielhoefer, Existenz und Regularität von Lösungen semilinearer parabolischer Anfangs-Bandwertprobleme, Math. J., 142 (1975), pp. 131-160. | MR 393854 | Zbl 0324.35047

[29] M.A. Krasnoselskii - P.P. Zabreiko - E.I. Pustylnik - P.E. Sobolevskii, Integral Operators in Spaces of Summable Functions, Noordhoff, Leyden, 1976. | MR 385645

[30] O.A. Lady - V.A. Solonnikov - N.N. Ural'Ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, R.I., 1968. | MR 241822

[31] J.-L. Lions - E. Magenes, Problemi ai limiti non omogenei (V), Ann. Scuola Norm. Sup. Pisa, 16 (1962), pp. 1-44. | Numdam | MR 146527 | Zbl 0115.31401

[32] J.L. Lions - E. Magenes, Nonhomogeneous Boundary Value Problems and Applications, I, II, Springer-Verlag, Berlin, 1972. | Zbl 0223.35039

[33] A. Lunardi, Interpolation spaces between domains of elliptic operators and spaces of continuous functions with applications to nonlinear parabolic equations, Math. Nachr., to appear. | MR 809327 | Zbl 0568.47035

[34] A. Lunardi, Abstract quasilinear parabolic equations, Math. Ann., 267 (1984), pp. 395-415. | MR 738260 | Zbl 0547.35054

[35] X. Mora, Semilinear parabolic problems define semiflows on Ck spaces, Trans. Amer. Math. Soc., 278 (1983), pp. 21-55. | MR 697059 | Zbl 0525.35044

[36] Ch B. Morrey Jr., Multiple Integrals in the Calculus of Variations, Springer-Verlag, New York, 1966. | MR 202511 | Zbl 0142.38701

[37] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. | MR 710486 | Zbl 0516.47023

[38] R. Seeley, Interpolation in Lp with boundary conditions, Studia Math., 44 (1972), pp. 47-60. | MR 315432 | Zbl 0237.46041

[39] E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl., to appear. | MR 786012 | Zbl 0589.47042

[40] E. Sinestrari - P. Vernole, Semi-linear evolution equations in interpolation spaces, Nonlinear Analysis, Theory, Meth. & Appl., 1 (1977), pp. 249-261. | MR 637091 | Zbl 0357.34061

[41] P.E. Sobolevskii, Equations of parabolic type in a Banach space, Amer. Math. Soc. Transl., Ser. 2, 49 (1966), pp. 1-62.

[42] V.A. Solonnikov, On boundary value problems for linear parabolic systems of differential equations of general form, Proc. Steklov Inst. Math., 83 (1965), pp. 1-184. | MR 211083 | Zbl 0164.12502

[43] H. Tanabe, Equations of Evolution, Pitman, London, 1979. | MR 533824 | Zbl 0417.35003

[44] H. Tanabe, On the equation of evolution in a Banach space, Osaka Math. J., 12 (1960), pp. 363-376. | MR 125455 | Zbl 0098.31301

[45] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North Holland, Amsterdam, 1978. | MR 503903 | Zbl 0387.46032

[46] H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, 1983. | MR 781540 | Zbl 0546.46027

[47] W. Von Wahl, Gebrochene Potenzen eines elliptischen Operators und parabolische Differentiatgteichungen in Räumen hölderstetiger Funktionen, Nachr. Akad. Wiss. Göttingen, II. math.-phys. Kl., 11 (1972), pp. 231-258. | MR 656525 | Zbl 0251.35052

[48] W. Von Wahl, Einige Bemerkungen zu meiner Arbeit « Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen », Manuseripta math., 11 (1974), pp. 199-201. | MR 340821 | Zbl 0285.35039

[49] W. Von Wahl, Lineare und semilineare parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen, Abh. Math. Sem. Univ. Hamburg, 43 (1975), pp. 234-262. | MR 473528 | Zbl 0324.35044

[50] J. Wloka, Partielle Differentialgleichungen, Teubner, Stuttgart, 1981. | MR 652934 | Zbl 0482.35001

[51] A. Yagi., On the abstract linear evolution equations in Banach spaces, J. Math. Soc. Japan, 28 (1976), pp. 290-303. | MR 397478 | Zbl 0318.34068

[52] K. Yosida, Functional Analysis, Springer-Verlag, Berlin, 1965.

[53] V.A. Solonnikov - A.G. Ha, On the question of the solvability of initial-boundary value problems for quasilinear parabolic systems, Zap. Nauc. Sem. LOMI., 110 (1981), pp. 225-234 (1981) (in Russian). | MR 643987 | Zbl 0485.35056

[54] V.A. Solonnikov - A. G. HAčATRJAN, Estimates for sotutions of parabolic initial-boundary value problems in weighted Hölder norms, Proc. Steklov Inst. Math., 2 (1981), pp. 153-162. | MR 573905 | Zbl 0464.35011